ZHANG Yu-feng, ZHANG Hong-qing. Two Types of Traveling Wave Solutions to Burgers-KdV Equations[J]. Applied Mathematics and Mechanics, 2000, 21(10): 1009-1012.
Citation: ZHANG Yu-feng, ZHANG Hong-qing. Two Types of Traveling Wave Solutions to Burgers-KdV Equations[J]. Applied Mathematics and Mechanics, 2000, 21(10): 1009-1012.

Two Types of Traveling Wave Solutions to Burgers-KdV Equations

  • Received Date: 1999-04-16
  • Rev Recd Date: 2000-04-29
  • Publish Date: 2000-10-15
  • Two Types of exact traveling wave solutions to Burgers-KdV equation by basis on work of XIONG Shu-lin are presented. Furthermore, some new results are replenished in work of FAN En-gui et al.
  • loading
  • [1]
    熊树林.Burgers-KdV方程的一类解析解[J].科学 通报,1989,34(1):26-29.
    [2]
    尚亚东.组合KdV与MKdV方程的显示精确解[J].应用数学,1992,12(1):6-8.
    [3]
    FAN En-gui,ZHANG Hong-qing.A note on the homogeneous balance met hod[J].Phys Lett A,1998,246:403-406.
    [4]
    范恩贵,张鸿庆.获得非线性演化方程Backlund变换的一种新的途径[J].应用数学和力学,1998,19(7):603-608.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2470) PDF downloads(906) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return